# SDR YENA2024122601587

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ REAR FUSELAGE/ FR68 STGR 8R AFT FLANGE RADIUS AND HOLES/ CRACKS- PERMANENT REPAIR; REFERENCE /1/ AEROMAN EA 53-9049-24 COVER R0 AND PARTS 1-3 /2/ RDAF 81469596/003/2024#A /3/ A320 SRM TASK 53-41-12-300-012. /4/ MX-244_A24-1331-01. DURING CURRENT (10/2024) C9 HEAVY CHECK AT SAL, N517JB (01327) WAS REPORTED WITH CRACKS ON THE FLANGE RADIUS ON FR68 AT STGR8R ON THE REAR FUSELAGE AND TWO NEARBY HOLES. SEE REF /1/ EA FOR DETAILS. AIRBUS WAS CONTACTED AND INSTRUCTED TO REMOVE THE CRACKS AT THE FLANGE AND HOLE #1 BY A CIRCULAR CUTOUT OF 22.5MM PER REF /3/ SRM AND HOLE #2 CRACK WAS REMOVED BY ECCENTRIC REAMING TO A FINAL DIAMETER OF 9.754MM WITH ECCENTRIC BUSHING INSTALLED MADE OF 17-4PH H1025 IN LINTEL LAYER AND DAN7-8 + DAN12-8 FASTENER WAS INSTALLED.  SMOOTH REWORK WAS PERFORMED AT THE LOCATION OF THE TRIMMED FLANGE.  NDT WAS ACCOMPLISHED WITH NO FURTHER FINDINGS. THIS EC A24-1321-01 EMBODIES THE PERMANENT REPAIR INSTRUCTIONS. EC A24-1321-02 TRACKS POST-REPAIR INSPECTIONS AT FR68 AT STGR8R THRESHOLD 53,100 FC, INTERVAL, AND METHOD TBD. EC A24-1321-03 TRACKS POST-REPAIR INSPECTIONS AT THE REPAIR PART AT FR68 STGR8R THRESHOLD 40,800 FC, INTERVAL AND METHOD TBD. SUBSTANTIATION: AIRBUS APPROVED THIS REPAIR PER REF /2/ RDAF AND IS CLASSIFIED AS CATEGORY 'B' MINOR PER REF /4/ MX-244. **** REV 01**** /5/ AEROMAN EA 53-9049-24 COVER R1. ON 10/19/2024, AEM SENT EMAIL STATING THAT THIS EC/REPAIR SHOULD BE CLASSIFIED AS "MAJOR"  BECAUSE THE REF /3/ SRM TASK IS A REINFORCEMENT REPAIR. REF /1/ EA COVER DESCRIPTION WAS NOT CLARIFYING ABOUT THE REINFORCEMENT. AEM PROVIDED REVISED REF /5/ EA COVER REV 1 WITH UPDATED DESCRIPTION. THIS EC IS REVISED TO CHANGE THE CLASSIFICATION OF THE REPAIR TO MAJOR. (E/C: A24-1321-01)
